# SDR QXEA2018040900137

- Difficulty date: April 9, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 40,121 hours, 42,000 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 9670021
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 1 HYD ISOLATION VALVE CAUTION ILLUMINATED,  HYD QTY WAS NORMAL. HYD PRESSURE NORMAL. NO LOSS NOTED FOR EITHER QTY OR PRESSURE ON LANDING.   TOE BRAKE FELT DEGRADED BUT WAS STILL SLIGHTLY EFFECTIVE. RETURN TO FIELD.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE. COMPLIED WITH FIM 29-10-00-810-801, STEP 1-3.  NR 1 HYD ISOLATION VALVE DID NOT ILLUMINATE WHILE OPERATING FLAPS,  INBD SPOILERS,  MAIN WHEEL BRAKES,  RUDDER, AND ELEVATORS.  R & R THE NR 1 ISOLATION VALVE PRESSURE SWITCH IAW AMM 29-30-11-000-81, SUBTASK 29-30-11-020-006, AND 29-30-11-400-801 SUBTASK 29-30-11-420-004 AND 5.  BLED PARKING BRAKE SYSTEM IAW IAW AMM 32-44-00-870-801. TAXI TESTED AIRCRAFT, TAXI TESTED GOOD. NO OTHER DEFECTS NOTED. ALSO COMPLIED WITH FIM 29-10-00-810-002, STEP 4A(1) - (2)(C) AND STEP 5. AIRCRAFT RETURNED TO SERVICE.
